# SDR SWAA2013121123225

- Difficulty date: November 27, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 84,715 hours, 64,032 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C266032
- Part serial: 73
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SLAT INBD LOWER EDGE SKIN CRACKED.  R & R NR 4 SLAT IAW MM.
